Sh:658

Bib entry
@article{Sh:658,
 author = {Bartoszy{\'n}ski, Tomek and Shelah, Saharon},
 title = {{Strongly meager and strong measure zero sets}},
 journal = {Arch. Math. Logic},
 fjournal = {Archive for Mathematical Logic},
 volume = {41},
 number = {3},
 year = {2002},
 pages = {245--250},
 issn = {0933-5846},
 doi = {10.1007/s001530000068},
 mrclass = {03E35 (03E15)},
 mrnumber = {1901186},
 mrreviewer = {Jakub Jasi\'nski},
 doi = {10.1007/s001530000068},
 note = {\href{https://arxiv.org/abs/math/9907137}{arXiv: math/9907137}},
 arxiv_number = {math/9907137}
}